# SDR DXTA2023010978130

- Difficulty date: January 8, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5805805
- Aircraft time: 11,820 hours, 9,086 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF,  RECEIVED A FLASHING HYD PRESS WITH A MASTER CAUTION AFTER FLAP RETRACTION. GEAR & FLAPS RETRACTED ON SCHEDULE.   HYD PRESS,  NLG UNLOCK LIGHT, & STAB MISCOMP.   RAN HYD PRESS QRH. PULLED & RESET HYD CONTROL CB IAW QRH.  MAINTAINED 200KTS & FL 310 IAW QRH.  HYD PRESS REMAINED ILLUMINATED FOR 30 MIN JUST PRIOR TO LANDING, WHEN LIGHT EXTINGUISHED. STAB MISCOMP STAYED ON &  NLG UNLOCK LIGHT.  PRIOR TO APPROACH,  PUT DOWN MLG & FLAPS. NORMAL INDICATIONS. 3 GREEN FOR MLG & STAB MISCOMP EXTINGUISHED.  PERFORMED STRUT REPACK & OPS CHECKED GOOD,   PERFORMED ENGINE RUNS & SERVICED HYD SYS, OPS & LEAK CHECKED GOOD,  WORK DONE IAW AMM 32-30-00.  PERFORMED CHECKS OF FLAPS & STAB, CHECKED GOOD.  OPS CHECKED GEAR SWINGS, GETTING A GEAR WARNING & AN UNLOCKED ANNUNCIATOR. ADJUSTED NLG UPLOCK SWITCH, UNLOCKED LIGHT WENT AWAY BUT HORN IS STILL ON.  PERFORMED STRUT REPACK &  OPS CHECKED GOOD,
